Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 124, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jun 4, 2016, 10:13 PM CDT for Saint Tammany Parish, Louisiana; Hancock County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2016, 10:13 PM CDT (03:13 UTC)
- Expired
- Jun 4, 2016, 10:45 PM CDT
- In force
- 32 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Saint Tammany Parish, LA, Hancock County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.2 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 722 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted.
969
WUUS54 KLIX 050313
SVRLIX
LAC103-MSC045-050345-
/O.NEW.KLIX.SV.W.0124.160605T0313Z-160605T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1013 PM CDT SAT JUN 4 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...
HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 1045 PM CDT
* AT 1012 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LACOMBE TO NEAR LAKE CATHERINE...MOVING
NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SLIDELL...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...PEARL RIVER...
LACOMBE...KILN...PEARLINGTON...STENNIS SPACE CENTER...SHORELINE PARK
AND SLIDELL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3052 8977 3046 8969 3046 8965 3050 8965
3052 8955 3056 8954 3049 8934 3038 8934
3037 8931 3032 8930 3012 8961 3013 8965
3017 8968 3016 8973 3017 8974 3015 8975
3022 8988 3023 9000 3033 9008 3060 8982
TIME...MOT...LOC 0312Z 227DEG 39KT 3029 9002 3017 8969
HAIL...<.75IN
WIND...60MPH
$$
111 follow-up statement
476
WWUS54 KLIX 050344
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1044 PM CDT SAT JUN 4 2016
LAC103-MSC045-050354-
/O.EXP.KLIX.SV.W.0124.000000T0000Z-160605T0345Z/
ST. TAMMANY LA-HANCOCK MS-
1044 PM CDT SAT JUN 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. TAMMANY PARISH IN
SOUTHEASTERN LOUISIANA AND HANCOCK COUNTIES WILL EXPIRE AT 1045 PM
CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3052 8977 3046 8969 3046 8965 3050 8965
3052 8955 3056 8954 3049 8934 3038 8934
3037 8931 3032 8930 3012 8961 3013 8965
3017 8968 3016 8973 3017 8974 3015 8975
3022 8988 3023 9000 3033 9008 3060 8982
TIME...MOT...LOC 0341Z 227DEG 39KT 3029 9002 3017 8969
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 8:57 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 4, 8:57 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
857 PM CDT SAT JUN 4 2016
.SOUNDING DISCUSSION...
An active sky around launch time but was able to get a launch
window between rounds of storms. More hydrogen added to accelerate
ascent ahead of storms, which gave a faster than usual flight time
of only 94 minutes. balloon burst over the Bogue Chitto National
Wildlife Refuge just across the river from Bush, LA at an altitude
of 113kft or 21.4 miles up at 6.5 mb.
Despite departure of storms about 20 minutes prior to launch, the
sounding profile is still appearing supportive heavy rains and
downburst gust potential. Precipitable water was 1.98 inches with
CAPE value 1730 J/kg and -5 lifted index. Rain cooled surface
based inversion to 1700 ft then pseudo-adiabatic lapse rate to a
saturated layer at 13kft, or base of altocumuli deck associated
with area storms, then some warming aloft to a very high
tropopause near 150 mb. Moisture profile was near saturation
surface to 14.4kft then dry above, hence the wet-microburst
potential.
Winds were from the E 5 kt at the surface but quickly S-SW 15-30
kt above. Peak wind was 220/50kt at 46kft. 24/RR
&&
.PREV DISCUSSION... /issued 351 PM CDT SAT JUN 4 2016/
DISCUSSION...
Not much change to the forecast with this package. Did go ahead
and bump pops again for tonight based on radar trends and
likelihood that this afternoon's activity will bleed over into
the next forecast period.
Rainfall rates continue to be impressive with the stronger storms.
Have received reports of measured event totals upward of 7 inches
already in a few spots. Many areas have received over 2 inches
inches according to radar estimates. So far only nuisance type
street flooding has been reported in a few places, but with the
ground now fairly saturated it won't take as much rain to cause
problems. With potential for additional heavy storms overnight,
will leave Flash Flood Watch up through tonight. Looks like
tomorrow's coverage won't be quite as high, so will opt not to
extend it at this time.
Uncertainty in convective coverage for Sunday stems from the fact
that the local area will be between systems - an approaching cold
front to the north and a developing tropical low over the Gulf of
Mexico. We'll still have a pretty moist air mass in place and
diurnal heating should be enough to kick off at least scattered
showers and thunderstorms.
By Monday, northern stream trough should force the weak front
into the local area. However, with much of the moisture being
pulled southward into the the tropical low, expect only isolated
to scattered showers and thunderstorms along/ahead of the front.
Front should be into the northern Gulf by Tuesday with drier air
filtering into the local area. Dewpoints currently forecast to
drop into the 60s for much of the area. The drier air will allow
morning lows to drop back to near or slightly below normal.
Afternoon highs will be slightly above normal - generally topping
out in the lower 90s through the end of the work week.
AVIATION...
Main concern is from scattered TSRA and trying to time threats in
the TAFS. Highest TSRA threat should be through 7 pm / 00z Sunday,
so have carried TEMPO at most airports through 6 or 7 pm. Widespread
RA/SHRA to the west of the stronger storm cells will likely result
in a period of light to moderate rain with embedded lightning
heading into the early evening, then another round of scattered
SHRA/TSRA is likely later tonight into Sunday morning. For now, only
carried VCTS for this later period, but that may need some
refinement with later issuances. Outside of rain areas, mainly VFR
to occasional MVFR will prevail.
MARINE...
Moderate onshore flow continues but winds should lighten and
become light and variable as a cold front sags into the region.
Biggest impact on the marine zones will be the evolution of a
surface low and possible tropical system in the southeastern Gulf
as early as Sunday night. As this system develops over the eastern
Gulf and eventually lifts to the northeast into Florida winds will
become offshore. Seas will pick up Monday in response to this
system but overall conditions should remain below any flag
criteria in our coastal waters.
DECISION SUPPORT...
DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Flash Flood Watch entire CWA through 12Z Sun.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 69 87 69 87 / 60 50 30 20
BTR 71 87 71 89 / 70 50 30 30
ASD 71 86 72 88 / 60 60 40 30
MSY 75 86 74 87 / 70 60 30 30
GPT 73 85 74 87 / 60 60 40 40
PQL 72 84 72 86 / 60 60 40 40
&&
.LIX Watches/Warnings/Advisories...
LA...Flash Flood Watch until 7 AM CDT Sunday for LAZ034>037-039-040-
046>050-056>072.
GM...None.
MS...Flash Flood Watch until 7 AM CDT Sunday for MSZ068>071-077-
080>082.
GM...None.
&&Hazardous weather outlook, Jun 4, 5:12 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 512 PM CDT SAT JUN 4 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-051015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 512 PM CDT SAT JUN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH TONIGHT. A FEW OF THE THUNDERSTORMS COULD BE STRONG AND CAPABLE OF PRODUCING OCCASIONAL TO FREQUENT LIGHTNING...STRONG GUSTY WINDS AND HEAVY DOWNPOURS. THERE IS POTENTIAL FOR SOME FLOODING AND PONDING OF WATER IN LOCATIONS WHERE RAINFALL MAY PERSIST FOR SEVERAL HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWER AND THUNDERSTORM COVERAGE WILL REMAIN ELEVATED SUNDAY. SOME OF THE ACTIVITY DURING THIS TIME FRAME COULD BECOME STRONG AND PRODUCE SMALL HAIL...STRONG GUSTY WINDS AND HEAVY DOWNPOURS OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 95/DM
In the hours before
Special weather statement, Jun 4, 5:37 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
537 PM CDT SAT JUN 4 2016
LAZ039-040-042315-
WASHINGTON-ST. TAMMANY-
537 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON AND
WESTERN ST. TAMMANY PARISHES...
AT 536 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER COVINGTON...
MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOGALUSA...COVINGTON...FRANKLINTON...ABITA SPRINGS...FOLSOM...SUN AND
ENON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3082 8978 3082 8979 3080 8981 3079 8980
3079 8982 3078 8982 3078 8983 3075 8983
3075 8982 3040 9005 3048 9024 3088 9017
TIME...MOT...LOC 2236Z 204DEG 24KT 3051 9012
11Special weather statement, Jun 4, 5:56 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
556 PM CDT SAT JUN 4 2016
LAZ056-059-065-066-042345-
UPPER LAFOURCHE-ASSUMPTION-UPPER TERREBONNE-LOWER TERREBONNE-
556 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAFOURCHE...EASTERN
ASSUMPTION AND NORTH CENTRAL TERREBONNE PARISHES...
AT 555 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
AMELIA...OR 13 MILES EAST OF MORGAN CITY...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
THIBODAUX...MORGAN CITY...NAPOLEONVILLE...CHACKBAY...LABADIEVILLE...
SCHRIEVER...SUPREME...PAINCOURTVILLE AND GRAY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2962 9110 2963 9108 2964 9110 2999 9105
2995 9092 2993 9092 2994 9089 2990 9088
2991 9078 2988 9069 2953 9087
TIME...MOT...LOC 2255Z 204DEG 19KT 2966 9098
11Special weather statement, Jun 4, 6:43 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
643 PM CDT SAT JUN 4 2016
LAZ057>060-050030-
UPPER LAFOURCHE-ST. CHARLES-ST. JOHN THE BAPTIST-ST. JAMES-
643 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAFOURCHE...
NORTHWESTERN ST. CHARLES...EASTERN ST. JAMES AND SOUTHWESTERN ST.
JOHN THE BAPTIST PARISHES...
AT 643 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR THIBODAUX...
MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
THIBODAUX...RESERVE...LAPLACE...GRAMERCY...LUTCHER...SOUTH VACHERIE...
WALLACE...NORTH VACHERIE...GARYVILLE...EDGARD...CHACKBAY...KILLONA...
SCHRIEVER AND RACELAND.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2976 9081 2977 9080 2978 9083 2976 9083
2978 9087 3014 9076 3015 9075 3006 9046
2971 9068
TIME...MOT...LOC 2343Z 202DEG 17KT 2982 9075
11Special weather statement, Jun 4, 8:46 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
846 PM CDT SAT JUN 4 2016
LAZ069-050230-
LOWER PLAQUEMINES-
846 PM CDT SAT JUN 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PLAQUEMINES
PARISH...
AT 845 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST
OF POINTE A LA HACHE...OR 14 MILES SOUTHWEST OF PORT SULPHUR...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT SULPHUR AND POINTE A LA HACHE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2943 8981 2941 8986 2943 8983 2944 8986
2946 8987 2946 8988 2943 8991 2951 8993
2943 8994 2950 8998 2980 8981 2966 8956
2968 8965 2969 8967 2962 8963 2961 8974
2953 8967 2930 8990
TIME...MOT...LOC 0145Z 212DEG 28KT 2941 8992
11Local storm report, Jun 4, 9:26 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
926 PM CDT SAT JUN 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM MARINE TSTM WIND 8 S LEEVILLE 29.12N 90.20W
06/04/2016 M48.00 MPH LAFOURCHE LA AWOS
FOURCHON HELIPORT KXPY REPORTED 28029 G42 KT. ANEMOMETER
ELEVATION IS 98 FEET.
0842 PM MARINE TSTM WIND 1 SSE GRAND ISLE CMAN 29.26N 89.96W
06/04/2016 M41.00 MPH JEFFERSON LA C-MAN STATION
NOS STATION GISL1 MEASURED 30026 G36 KT. ANEMOMETER
ELEVATION IS 31 FEET.
0855 PM MARINE TSTM WIND 44 SSE GRAND ISLE CMAN 28.64N 89.79W
06/04/2016 M58.00 MPH GMZ572 XX AWOS
APACHE RIG KMDJ IN MS CANYON 311A MEASURED 29040 G50KT.
ANEMOMETER ELEVATION IS 90M / 295 FEET.
&&
24/RRSpecial weather statement, Jun 4, 9:59 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
959 PM CDT SAT JUN 4 2016
LAZ040-050345-
ST. TAMMANY-
959 PM CDT SAT JUN 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. TAMMANY PARISH...
AT 959 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF MADISONVILLE TO 7 MILES
NORTHWEST OF EAST NEW ORLEANS TO NEAR LAKE CATHERINE. MOVEMENT WAS
NORTH AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SLIDELL...COVINGTON...PEARL RIVER...ABITA SPRINGS...MADISONVILLE...SUN...
LACOMBE...BUSH...PEARLINGTON AND SLIDELL AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3066 8983 3056 8980 3050 8976 3045 8968
3041 8968 3034 8963 3029 8965 3024 8961
3016 8965 3018 8968 3018 8975 3020 8977
3023 8985 3024 8985 3026 8989 3026 8998
3032 9001 3036 9008 3038 9016 3068 9006
TIME...MOT...LOC 0259Z 199DEG 45KT 3023 9013 3013 9003 3010 8979
11The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:04 PM CDT | Special Marine Warning | LIX | 56 min | |
| Jun 4, 7:49 PM CDT | Special Marine Warning | LIX | 56 min | |
| Jun 4, 8:36 PM CDT | Special Marine Warning | LIX | 39 min | |
| Jun 4, 8:46 PM CDT | Special Weather Statement | LIX | Jefferson | 44 min |
| Jun 4, 9:13 PM CDT | Special Marine Warning | LIX | 47 min | |
| Jun 4, 9:25 PM CDT | Special Marine Warning | LIX | 35 min | |
| Jun 4, 9:35 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Bernard | 25 min |
| Jun 4, 9:51 PM CDT | Special Marine Warning | LIX | 24 min | |
| Jun 4, 9:54 PM CDT | Special Marine Warning | LIX | 66 min | |
| Jun 4, 9:59 PM CDT | Special Weather Statement | LIX | Saint Tammany | 46 min |
| Jun 4, 10:17 PM CDT | Special Marine Warning | LIX | 28 min | |
| Jun 4, 10:54 PM CDT | Special Marine Warning | LIX | 36 min | |
| Jun 5, 2:00 PM CDT | Special Weather Statement | LIX | Livingston | 45 min |
| Jun 5, 3:57 PM CDT | Small Craft Advisory for Hazardous Seas | LIX | 33 hr | |
| Jun 4, 8:20 PM CDT | River Flood Warning | LIX | Harrison | 24 hr |
| Jun 4, 10:46 PM CDT | Special Weather Statement | LIX | Hancock | 29 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.